Unitary Groups Over Compact Valuation Rings.

So-Fei Wei

Mathematische Zeitschrift (1968)

  • Volume: 105, page 90-109
  • ISSN: 0025-5874; 1432-1823

How to cite


Wei, So-Fei. "Unitary Groups Over Compact Valuation Rings.." Mathematische Zeitschrift 105 (1968): 90-109. <http://eudml.org/doc/170966>.

author = {Wei, So-Fei},
journal = {Mathematische Zeitschrift},
pages = {90-109},
title = {Unitary Groups Over Compact Valuation Rings.},
url = {http://eudml.org/doc/170966},
volume = {105},
year = {1968},

AU - Wei, So-Fei
TI - Unitary Groups Over Compact Valuation Rings.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 90
EP - 109
UR - http://eudml.org/doc/170966
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.